Skip to main content

Research Repository

Advanced Search

Torus actions on rationally elliptic manifolds

Galaz-García, F.; Kerin, M.; Radeschi, M.

Torus actions on rationally elliptic manifolds Thumbnail


M. Radeschi


An upper bound is obtained on the rank of a torus which can act smoothly and effectively on a smooth, closed (simply connected) rationally elliptic manifold. In the maximal-rank case, the manifolds admitting such actions are classified up to equivariant rational homotopy equivalence.


Galaz-García, F., Kerin, M., & Radeschi, M. (2021). Torus actions on rationally elliptic manifolds. Mathematische Zeitschrift, 297, 197-221.

Journal Article Type Article
Acceptance Date Mar 8, 2020
Online Publication Date Mar 28, 2020
Publication Date 2021-02
Deposit Date Apr 1, 2020
Publicly Available Date Apr 3, 2020
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Electronic ISSN 1432-1823
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 297
Pages 197-221
Related Public URLs


Published Journal Article (Advance online version) (438 Kb)

Publisher Licence URL

Copyright Statement
Advance online version This article is licensed under a Creative Commons Attribution 4.0 International License, which<br /> permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give<br /> appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence,<br /> and indicate if changes were made. The images or other third party material in this article are included in the<br /> article&rsquo;s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is<br /> not included in the article&rsquo;s Creative Commons licence and your intended use is not permitted by statutory<br /> regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder.<br /> To view a copy of this licence, visit

You might also like

Downloadable Citations